ON THE EXISTENCE OF DEGENERATE TRADE-OFF CURVES IN BACKUS-GILBERT THEORY

被引:1
|
作者
HUESTIS, SP
机构
[1] Department of Geology, University of New Mexico, Albuquerque, New Mexico
关键词
Backus‐Gilbert theory; trade‐off curves;
D O I
10.1111/j.1365-246X.1990.tb04483.x
中图分类号
P3 [地球物理学]; P59 [地球化学];
学科分类号
0708 ; 070902 ;
摘要
Using the quadratic delta‐criterion, conditions are derived which must hold if the Backus‐Gilbert trade‐off curve is to reduce to a single point. Two examples are given which show the existence of problems for which this occurs. Copyright © 1990, Wiley Blackwell. All rights reserved
引用
收藏
页码:503 / 505
页数:3
相关论文
共 50 条
  • [1] Applying the Backus-Gilbert theory to function approximation
    Abramovici, Flavian
    [J]. STUDIA UNIVERSITATIS BABES-BOLYAI MATHEMATICA, 2011, 56 (02): : 207 - 218
  • [2] CONSTRUCTION OF NONNEGATIVE RESOLVING KERNELS IN BACKUS-GILBERT THEORY
    HUESTIS, SP
    [J]. GEOPHYSICAL JOURNAL OF THE ROYAL ASTRONOMICAL SOCIETY, 1987, 90 (02): : 495 - 500
  • [3] AN EXTENSION OF BACKUS-GILBERT THEORY TO NONLINEAR INVERSE PROBLEMS
    SNIEDER, R
    [J]. INVERSE PROBLEMS, 1991, 7 (03) : 409 - 433
  • [4] Inversion of NMR relaxation in porous media based on Backus-Gilbert theory
    Xiao Li-Zhi
    Zhang Heng-Rong
    Liao Guang-Zhi
    Fu Shao-Qing
    Li Kui
    [J]. CHINESE JOURNAL OF GEOPHYSICS-CHINESE EDITION, 2012, 55 (11): : 3821 - 3828
  • [5] INVERSION PROBLEMS IN RADIATIVE-TRANSFER THEORY - BACKUS-GILBERT FORMALISM
    CRAM, LE
    [J]. JOURNAL OF QUANTITATIVE SPECTROSCOPY & RADIATIVE TRANSFER, 1978, 20 (03): : 305 - 315
  • [6] TRADE-OFF THEORY
    CAMPBELL, DE
    KELLY, JS
    [J]. AMERICAN ECONOMIC REVIEW, 1994, 84 (02): : 422 - 426
  • [7] Succinct approximation of trade-off curves
    Yannakakis, Mihalis
    [J]. Internet and Network Economics, Proceedings, 2006, 4286 : 149 - 149
  • [8] Trade-off curves for QoS routing
    Van Mieghem, Piet
    Vandenberghe, Lieven
    [J]. 25TH IEEE INTERNATIONAL CONFERENCE ON COMPUTER COMMUNICATIONS, VOLS 1-7, PROCEEDINGS IEEE INFOCOM 2006, 2006, : 2108 - 2118
  • [9] Efficiently computing succinct trade-off curves
    Vassilvitskii, S
    Yannakakis, M
    [J]. AUTOMATA , LANGUAGES AND PROGRAMMING, PROCEEDINGS, 2004, 3142 : 1201 - 1213
  • [10] Efficiently computing succinct trade-off curves
    Vassilvitskii, S
    Yannakakis, M
    [J]. THEORETICAL COMPUTER SCIENCE, 2005, 348 (2-3) : 334 - 356